MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2316C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 71 mm diameter abdominal aortic aneurysm.It was reported that the patient returned for follow up on an unknown date.The main body of the stent graft was explanted because of a suspected type iv endoleak.It was noted that both limbs and the supra renal stent were left in place.It was noted that the explantation resolved the endoleak and that the product will be replaced in the future by an mdt product.As per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluation summary; from the examination of the returned device and clinical information provided, the cause of the aaa expansion could not be determined.No stent graft integrity issues were observed from the single returned device, and the explant analysis did not reveal any stent graft characteristics that could explain the reported increasing aaa size.The cause of the reported type iv endoleak or the source of any other endoleak which may have led to the aaa expansion could not be determined.Lack of films did not allow for a review of the patient¿s anatomy, stent graft in-vivo configuration during the implant duration, as well an assessment of any potential endoleak.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7233617
Report Number2953200-2018-00169
Device Sequence Number16623798
Product Code MIH
UDI-Device Identifier00613994991218
UDI-Public00613994991218
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2017
Device Model NumberETBF2316C166E
Device Catalogue NumberETBF2316C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;